# SDR SWI2025F01100

- Difficulty date: April 28, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER. EXIT DOOR HAS SPOTS OF CORROSION AROUND SCREW HOLE AT LOWER AFT END (MARKED).     (C-CHECK RO 8/21/2025)    REPAIRED CORROSION ON LH AFT EMER. EXIT DOOR AROUND SCREW HOLE AT LOWER AFT END. COMPLIED WITH ALL STEPS OF REO 690-52-21-200 REV A DATED 2025-08-14  . COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
